Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 67, NWS Tulsa, OK

May 15, 2018Cherokee County, Muskogee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2018, 2:23 AM CDT for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2018, 2:23 AM CDT (07:23 UTC)
Expired
May 15, 2018, 3:05 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WUUS54 KTSA 150723
SVRTSA
OKC021-101-145-150830-
/O.NEW.KTSA.SV.W.0067.180515T0723Z-180515T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
223 AM CDT TUE MAY 15 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wagoner County in northeastern Oklahoma...
  Southern Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 330 AM CDT

* At 223 AM CDT, severe thunderstorms were located along a line
  extending from near Muskogee to 3 miles southeast of Sequoyah State
  Park, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Muskogee...                       Fort Gibson...
  Okay...                           Hulbert...
  Braggs...                         Greenleaf State Park...
  Sequoyah State Park...            Pumpkin Center...
  Keefeton...                       Summit...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3552 9531 3580 9488 3595 9516 3574 9554
TIME...MOT...LOC 0723Z 309DEG 13KT 3574 9539 3586 9519 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
139 
WWUS54 KTSA 150745
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
245 AM CDT TUE MAY 15 2018

OKC145-150755-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Wagoner OK-
245 AM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3580 9488 3552 9531 3569 9541 3581 9529
      3581 9527 3585 9523 3587 9523 3595 9516
TIME...MOT...LOC 0745Z 281DEG 18KT 3564 9522 3585 9514 

$$

OKC021-101-150830-
/O.CON.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Cherokee OK-Muskogee OK-
245 AM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...

At 245 AM CDT, severe thunderstorms were located along a line
extending from near Braggs to 5 miles south of Hulbert, moving east
at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Hulbert...                        Braggs...
Greenleaf State Park...           Pumpkin Center...
Keefeton...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3580 9488 3552 9531 3569 9541 3581 9529
      3581 9527 3585 9523 3587 9523 3595 9516
TIME...MOT...LOC 0745Z 281DEG 18KT 3564 9522 3585 9514 

HAIL...1.00IN
WIND...60MPH
 
$$
906 
WWUS54 KTSA 150755
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
255 AM CDT TUE MAY 15 2018

OKC021-101-150830-
/O.CON.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Cherokee OK-Muskogee OK-
255 AM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...

At 255 AM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Pumpkin Center to 7 miles south of
Hulbert, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Hulbert...                        Pumpkin Center...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3564 9512 3574 9523 3595 9516 3580 9488
TIME...MOT...LOC 0755Z 274DEG 21KT 3566 9511 3583 9511 

HAIL...1.00IN
WIND...60MPH
 
$$
642 
WWUS54 KTSA 150805
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
305 AM CDT TUE MAY 15 2018

OKC021-101-150814-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Cherokee OK-Muskogee OK-
305 AM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3564 9512 3574 9523 3595 9516 3580 9488
TIME...MOT...LOC 0802Z 309DEG 13KT 3564 9508 3581 9508 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:46 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 14, 11:46 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Mon May 14 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Complex of strong to severe storms presently over northeast OK
should continue to move ESE toward NW AR over the next few hours,
with overall weakening trend expected as it moves into more
stable environment. Additional storms moving across south central
OK may eventually impact southeast OK and perhaps west central AR
in the 09z-12z time frame. More intense cells likely will result
in local MVFR or even IFR conditions. Potential re-development
during the day Tuesday remains highly defendant on how storms
evolve overnight, with somewhat better probability after 00z.

&&

.PREV DISCUSSION... /Issued 931 PM CDT Mon May 14 2018/

DISCUSSION...

A broken band of storms has now organized from south central KS
down into far north central OK. Lone supercell that dropped down
into far northwest Osage county stopped, transitioned, and has now
lifted back into KS with the mean wind. Some of the storms appear
to be propagating south with an outflow boundary. There is some
indication that these storms may become a southward or
southeastward propagating MCS into northeast OK later tonight,
with a damaging wind threat. Other storms over central OK may
survive into eastern OK later tonight as well.

Lacy

PREV DISCUSSION... /Issued 612 PM CDT Mon May 14 2018/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Uncertainty in aviation forecast this evening centered around
evolution of thunderstorms currently developing from southeast KS
into western OK. High-res forecast models continue to show some
signal for SE KS storms to eventually drop southeast later this
evening, potentially forming a complex which would sweep through
E OK after 06z tonight, possibly into NW AR by 10-12z. E OK storms
may have some potential for strong sfc wind gusts, any storms
moving int AR should be weakening. Could also see a period of
MVFR or even IFR conditions with more intense thunderstorms.
Additional storm development Tuesday is highly contingent on what
happens tonight.

PREV DISCUSSION... /Issued 356 PM CDT Mon May 14 2018/

DISCUSSION...
Thunderstorm potential tonight is the main focus of this forecast.
Scattered convection has developed from central Missouri into
southern Kansas to the eastern Texas panhandle this afternoon
ahead of a cold front, with an increase in convective coverage
expected over the next few hours.

Parts of northeast Oklahoma, mainly to the north and west of
Tulsa, may see showers and thunderstorms move into the area this
evening before they weaken later in the evening. A large hail and
damaging wind threat will exist with this early activity.

A more organized convective complex may move into eastern Oklahoma
later tonight. It is likely that convection will be on a downward
trend by the time it arrives, but at least a limited damaging wind
potential may exist for a time into parts of eastern Oklahoma.
Hi-res model output suggests this complex may track more south
than east later tonight, so will carry chance pops all the way to
the Red River tonight.

Convective chances Tuesday and Wednesday will largely be driven by
mesoscale processes. The storm complex later tonight into early
Tuesday may stabilize the area enough to keep afternoon convection
at a minimum Tuesday, but uncertainty warrants a continued
mention.

By Thursday into the first part of the weekend, dry and hot
weather will return. A frontal boundary is forecast to move into
the area Saturday night or Sunday, with models differing on just
how far south this boundary makes it. Shower and thunderstorm
chances will increase late this weekend into early next week with
this boundary somewhere in the vicinity.

Stayed close to guidnace temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  85  64  84 /  60  40  30  30
FSM   69  85  65  86 /  30  40  30  30
MLC   69  83  64  85 /  50  60  30  30
BVO   66  86  62  84 /  90  20  30  30
FYV   66  82  61  82 /  30  40  30  30
BYV   66  84  62  82 /  40  30  30  30
MKO   68  83  64  84 /  50  50  30  30
MIO   67  83  63  83 /  70  30  30  30
F10   68  84  64  85 /  50  50  30  30
HHW   69  85  65  87 /  30  50  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....14
Hazardous weather outlook, May 14, 6:40 PM CDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
640 PM CDT Mon May 14 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
640 PM CDT Mon May 14 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
    RISK...Limited.
    AREA...Northern Osage county.
    ONSET...After 7 PM...ending by 9 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...North of Interstate 44.
	ONSET...After 6 PM.

DISCUSSION...

There is an elevated risk of severe thunderstorms late this
afternoon and into the evening, for areas to the north of
Interstate 44 in northeast Oklahoma. A limited risk of severe
storms will continue overnight, mainly for areas along and west of
highway 75 in northeast and east central Oklahoma. Hail to the size
of golfballs, damaging winds to 65 mph, and isolated tornadoes would
be the main threats with the late afternoon and early evening
storms, transitioning to a damaging wind threat overnight.

An isolated supercell over south central Kansas could affect far
northern Osage county over the next couple of hours. Other storms
may develop over north central Oklahoma late this afternoon ahead of
a dryline and south of a weak front. If storms do develop in this
region, they would move into northeast Oklahoma this evening and
would pose the greatest severe threat. Other storms developing well
to the west may organize into clusters and move east into the region
during the overnight hours. A gradually lessening damaging wind
threat would exist with these storms, mainly along and west of
highway 75, before weakening is expected.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.
SATURDAY and SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

A weak upper level trough and a residual boundaries left from
previous convection will maintain thunderstorm chances Tuesday and
Wednesday. Ridging aloft will bring a return to hot and dry
weather Thursday and Friday. A frontal boundary will bring another
round of thunderstorm potential mainly toward the latter part of
the upcoming weekend.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Local storm report, May 15, 12:12 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     COPAN                   36.90N 95.93W
05/14/2018                   WASHINGTON         OK   TRAINED SPOTTER

            DAMAGE TO ROAD SIGNS. ROOF DAMAGE TO A CHURCH BUILDING.
            POWER LINE ALSO BLOWN DOWN. ROAD SIGN AND ROOF DAMAGE
            RELAYED BY BROADCAST MEDIA. POWER LINE INFORMATION
            RELAYED BY LOCAL EMERGENCY MANAGEMENT.

&&

KAH
Special weather statement, May 15, 12:15 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1215 AM CDT TUE MAY 15 2018

OKZ054-150615-
Osage OK-
1215 AM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
115 AM CDT...

At 1214 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Grainola to 6 miles west of Ponca
City. Movement was east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Shidler...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Southern Kaw Lake...
Webb City...                      Apperson...

LAT...LON 3700 9619 3654 9688 3655 9693 3657 9689
      3660 9692 3658 9698 3659 9706 3660 9704
      3666 9706 3669 9706 3670 9703 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 0514Z 288DEG 15KT 3698 9670 3667 9719
Special weather statement, May 15, 12:18 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 AM CDT TUE MAY 15 2018

OKZ057-058-061>063-150545-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1218 AM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...CENTRAL
ROGERS...DELAWARE...OTTAWA AND MAYES COUNTIES UNTIL 1245 AM CDT...

At 1218 AM CDT, strong thunderstorms were located along a line
extending from near Picher to 3 miles northwest of Pensacola to Tulsa
International Airport. Movement was east at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Claremore...                      Miami...
Vinita...                         Baxter Springs...
Jay...                            Pryor...
Pryor Creek...                    Catoosa...
Grove...                          Verdigris...
Commerce...                       Chouteau...
Chelsea...                        Inola...
Locust Grove...                   Salina...
Fairland...                       Afton...
Quapaw...                         Langley...

This includes Interstate 44 between mile markers 239 and 324.

LAT...LON 3700 9462 3650 9462 3645 9461 3616 9508
      3616 9512 3614 9512 3607 9522 3621 9582
      3656 9547 3700 9489
TIME...MOT...LOC 0518Z 271DEG 44KT 3696 9484 3649 9518 3621 9590
Local storm report, May 15, 12:50 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     HAIL             2 N OWASSO              36.30N 95.85W
05/15/2018  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

&&

KAH
Special weather statement, May 15, 1:10 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 AM CDT TUE MAY 15 2018

OKZ054>056-150645-
Osage OK-Nowata OK-Washington OK-
110 AM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN
WASHINGTON AND WESTERN NOWATA COUNTIES UNTIL 145 AM CDT...

At 109 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northeast of Dewey to 2 miles northeast of
Sunset Lake. Movement was southeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Bartlesville...                   Nowata...
Dewey...                          Copan...
Wann...                           Bigheart...
Osage Hills State Park...         Bartlesville Municipal Airport...
Hulah...                          Okesa...
Sunset Lake...                    Wah Sha She State Park...

LAT...LON 3668 9562 3660 9621 3692 9642 3697 9571
TIME...MOT...LOC 0609Z 299DEG 38KT 3682 9589 3682 9619
Special weather statement, May 15, 2:09 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
209 AM CDT TUE MAY 15 2018

OKZ067-068-070-150745-
Muskogee OK-Cherokee OK-Wagoner OK-
209 AM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR WAGONER...CENTRAL CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 245 AM CDT...

At 209 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Stonebluff to 3 miles north of
Muskogee to 5 miles northwest of Hulbert. Movement was east at 20
mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Coweta...
Fort Gibson...                    Haskell...
Okay...                           Hulbert...
Porter...                         Taft...
Tullahassee...                    Pumpkin Center...
Stonebluff...                     Sequoyah State Park...
Summit...                         Redbird...
Lost City...                      Choska...

LAT...LON 3605 9504 3577 9488 3561 9548 3590 9578
      3590 9576 3595 9576 3605 9565 3608 9537
      3608 9516
TIME...MOT...LOC 0709Z 266DEG 18KT 3588 9567 3579 9536 3598 9521

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:34 PM CDTSevere Thunderstorm WarningTSAOsage41 min
May 14, 8:10 PM CDTSevere Thunderstorm WarningTSAOsage50 min
May 14, 8:49 PM CDTAreal Flood AdvisoryTSAOsage3 hr
May 14, 8:57 PM CDTSevere Thunderstorm WarningTSAOsage24 min
May 14, 9:54 PM CDTSevere Thunderstorm WarningTSAOsage66 min
May 14, 10:27 PM CDTFlash Flood WarningTSAOsage4 hr
May 14, 10:32 PM CDTSevere Thunderstorm WarningTSAOsage, Washington58 min
May 14, 11:04 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington56 min
May 14, 11:54 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers51 min
May 15, 12:15 AM CDTSpecial Weather StatementTSAOsage60 min
May 15, 12:18 AM CDTSpecial Weather StatementTSADelaware, Mayes, Ottawa, Rogers27 min
May 15, 12:38 AM CDTSevere Thunderstorm WarningTSAOsage37 min
May 15, 12:45 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 15, 1:10 AM CDTSpecial Weather StatementTSAWashington35 min
May 15, 1:25 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Mayes, Muskogee, Rogers, Tulsa and 1 more50 min
May 15, 2:01 AM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner3 hr
May 15, 2:09 AM CDTSpecial Weather StatementTSACherokee, Wagoner36 min
May 15, 2:58 AM CDTSpecial Weather StatementTSAMuskogee47 min
May 15, 3:23 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Sequoyah67 min
May 15, 3:51 AM CDTSpecial Weather StatementTSALeFlore, Sequoyah54 min
May 15, 3:52 AM CDTSpecial Weather StatementTSAChoctaw, Latimer, Pushmataha68 min
May 15, 2:13 PM CDTSpecial Weather StatementTSAPittsburg32 min
May 15, 2:22 PM CDTSevere Thunderstorm WarningTSAPittsburg38 min
May 15, 2:52 PM CDTSevere Thunderstorm WarningTSAPittsburg38 min
May 15, 3:26 PM CDTSpecial Weather StatementTSAPittsburg49 min
May 15, 3:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
May 15, 3:47 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha43 min
May 15, 4:19 PM CDTSpecial Weather StatementTSAPushmataha41 min
May 15, 4:35 PM CDTSpecial Weather StatementTSAPushmataha25 min
May 15, 4:40 PM CDTSevere Thunderstorm WarningTSAPushmataha34 min
May 15, 4:51 PM CDTSpecial Weather StatementTSAChoctaw39 min
May 15, 5:17 PM CDTSpecial Weather StatementTSAOttawa43 min
May 15, 5:23 PM CDTAreal Flood AdvisoryTSAPushmataha3 hr
May 15, 5:31 PM CDTSpecial Weather StatementTSAChoctaw29 min
May 15, 5:36 PM CDTSpecial Weather StatementTSACraig24 min
May 15, 5:40 PM CDTSevere Thunderstorm WarningTSACraig34 min
May 15, 6:16 PM CDTSpecial Weather StatementTSACraig29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.